The Michigan Mathematical Journal

Primitive invariants and conjugate classes of fundamental representations of a compact simply connected Lie group.

Shôrô Araki

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 29-32.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999654

Digital Object Identifier
doi:10.1307/mmj/1028999654

Mathematical Reviews number (MathSciNet)
MR0204572

Zentralblatt MATH identifier
0171.44001

Subjects
Primary: 22.50
Secondary: 57.40

Citation

Araki, Shôrô. Primitive invariants and conjugate classes of fundamental representations of a compact simply connected Lie group. Michigan Math. J. 14 (1967), no. 1, 29--32. doi:10.1307/mmj/1028999654. https://projecteuclid.org/euclid.mmj/1028999654


Export citation